# SDR UALA2011082904641

- Difficulty date: August 28, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,181 hours, 9,290 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Part serial: 1
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP LOW PRESS LIGHTS INOP.  LEFT AFT FUEL PUMP LOW PRESS LIGHTS INOP.  THE OTHER LOW PRESS LIGHTS WORK OK.  SYNOPTIC AGREES WITH SWITCH POSITION.  SWITCH LIGHT TEST OK, BUT NO LIGHT WHEN PUMP & APU OFF.  L AFT BOOST PUMP IS INOP.  RPL LT AFT MAIN BOOST PUMP.  OPS CK OKAY.
